View Full Version : 9 months of shedding on finasteride.

07-14-2015, 08:40 PM
What's up guys. I really need a doctor on here to respond. I've been to so many docs and none have an answer.. At one year on finasteride (November) my scalp started to hurt and my hair just rapidly started to fall in the shower and what not. I was told to discontinue minoxidil because my hairline was taking a hit from the scalp pain so I did. That was early November.. I've been shedding steadily about 40 hairs in the shower and another 40-50 just blow drying on cool and my scalp is sore. I don't know what the hell to do, but my hair is SHOT now... I probably lose around 200 hairs a day. They are extremely weak and just pop right out when k brush my hair over with my hands.

Is it possible that finasteride hurt my hormones and is causing chronic TE that won't go away unless I quit? I only applied minox to my hairline so I am unsure I doubt that my crazy hairlossnis from that. Plus, I was using both treatments fine when this insane shed happened..

I just do not undwrstand why my hairline is sore and behind is just dying off when on finasteride..

07-14-2015, 08:41 PM
Sorry for grammar. My phone is terrible